# SDR REXA2021031900156

- Difficulty date: March 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 32,013 hours, 30,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 HAS CORROSION AT AFT ANGLE.  REMOVED CORRODED AFT ANGLE AND REPLACED WITH NEW ANGLE. IAW CRJ 200 SRM 51-42-21 AND 51-42-06 AND RESTORES TO ORIG FINISH IAW CRJ 200 SRM 53-00-00
